MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Model Number 11575A
Medical Device Problem Codes Fracture (1260); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that lens is foggy in the eye piece.There is no information that the event caused a harm or serious injury to patient, user or third.
 
Additional Manufacturer Narrative
Result of investigation: the customer's complaint can be confirmed.During investigation, a bent image conductor tube was discovered.The deformation of the image conductor tube had a negative impact on imaging, among other things.The deformation also caused most of the installed light guides to break, which further impeded clear imaging and had a negative impact.The damage found is not attributable to a manufacturing/production defect.Such damage can be caused by clinical use/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23089758
Report Number9610617-2025-01645
Device Sequence Number21458177
Product Code GCJ
UDI-Device Identifier04048551006252
UDI-Public04048551006252
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11575A
Device Catalogue Number11575A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown